# SDR SWAA2023081471297

- Difficulty date: June 23, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIB SLAT STATION 322.71 SLAT 2 AT LT WING 2023-412899<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] EVALUATED SLAT 2 AND FOUND OUT LIMITS DUE TO CRACK INDICATION WAS CONFIRMED ON FITTING AND SKIN IAW B737-700 SRM 57-42-01-1A-1. SLAT 2 MUST BE REPLACED; SEE FAULT TTG8Q00LXHGF TO REPLACED SLAT 2; SEE INDIVIDUAL SIGN OFF BELOW;[03] EVALUATED SLAT 2 AND FOUND OUT LIMITS DUE TO CRACK INDICATION WAS CONFIRMED ON FITTING AND SKIN IAW B737-700 SRM 57-42-01-1A-1. SLAT 2 MUST BE REPLACED; SEE FAULT TTG8Q00LXHGF TO REPLACED SLAT 2; SEE INDIVIDUAL SIGN OFF BELOW
